# SDR UALA2013022101047

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,215 hours, 12,052 cycles
- Engine: Pwa PW4052
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP LOW PRESS LIGHT NOT ON W PUMP OFF, TESTS OKAY.  REPLACED RIGHT AFT BOOST PUMP LOW PRESSURE SWITCH PER AMM, OPS GOOD.
